# SDR 07FDEA01518

- Difficulty date: April 16, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MD10-10 ACF MODIFICATION AND REPAIR ASSESSMENT PROG EXISTING REPAIR ON SKIN STA 1039 RT SIDE BETWEEN L 50 TO L 51.  REMOVED EXISTING REPAIR IAW SRM 51-35-01 VOL II .  CUT DAMAGED SKIN AND REMOVED CORROSION.  PERFORMED CHECK LIMITS AND TREATED IAW SRM 51-21-01 VOL II.  REPAIRED SKIN IAW SRM 53-20-00 FIG 6  SH  3-4.
